# SDR SWIA200210636

- Difficulty date: February 5, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 6,362 hours, 9,083 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT INTERMITTENT ON TAKEOFF ROLL.  ADJUSTED FUEL SERVICE DOOR SWITCHES.  OPS CHECK GOOD.
